# SDR CALA2015010692905

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 99,575 hours, 11,839 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STATION 320 CROWN FRAME LBL 15 CIRCULAR CUT OUT FRAME WEB FOUND CRACK.  BS 320 CROWN FRAME WEB REPLACED IAW EA5310-05659 OP3.
